Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffer from Lupus, Raynauds and carpal tunnel syndrome. Had cortizone injection. Can tylenol be taken?

Yesterday, my husband had a cortazone shot in his behind. He also took another pill for sleep, I forget the name. Today he slept through his alarm and has been sore all over and has a headache. His doctor thinks he has Lupus but it could be Raynauds with some carpal tunnel mixed in. When he catches a chill his fingers turn blue. He wants to know if he can take Tylenol or ibuprophen for his pain. What do you think?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i think he can take either of tynelol or ibubrufen to alleviate the pain
they are mild painkillers that will no problem with the medical issues he is currently having,
but not to take the drugs in overdose either as the have their side effects.
shouldnt be taken with alcohol and if taking any other painkiller for arthritis.
hope have answered your query
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor